# SDR HEEA0012396

- Difficulty date: December 31, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7077F
- Make and model: Bell 206L-4
- Aircraft serial: 52038
- System (JASC): 6720 · Tail Rotor Control System
- Part: Rod Assy
- Part number: 206011725001
- Condition: Failed
- Location: T/R
- Part time: 2,338 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROD ASSY BEARING ENDS ARE COMING APART. REPLACED WITH SERVICEABLE ROD ASSEMBLY.
